# SDR DLM88101294

- Difficulty date: May 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 50,556 hours, 37,889 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHTS LT AND RT OVER THE ROW 2 CEILING PANEL TO BE INOPERATIVE.  MX REPLACED THE POWER SUPPLY AT ROW 6C.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
